# SDR AWXA9700300

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- System (JASC): 3251 · Steering Unit
- Part: Servo Control
- Part number: C24736000
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING FAULT DURING CRUISE.  CLEARED AFTER LANDING GEAR EXTENSION.  REMOVED AND REPLACED SERVO CONTROL PER MM 32-51-51.  PERFORMED TEST OF NOSE WHEEL STEERING PER 32-51-00, PG 504.  OPS CHECK GOOD, NO ECAM MESSAGES.
